# SDR ASAA2023080844478

- Difficulty date: August 8, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 52,711 hours, 15,393 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LH PACK LIGHT ILLUMINATES ON RECALLRESETS ON RESET MC RECALL. GROUNDED - YES. RELEASED PER MEL 21-32B LH PACK PRIMARY TEMP CONTROL INOPAUTHORIZED BY SEAMC MARK 23:34 ZRAN PACK TEMP CONTROL BITE PER FIM 21-61 TASK 801. FOUND ZONE TEMP CONT 1 " RAM AIR" FAULT. FAULT CLEARED ON VERIFY. NO HISTORY PAST 30 DAYS. THIS CLEARS MEL 21-32B. PLACARDS REMOVED. SEAMC SCOTT NOTIFIED.
